MathSciNet Relay Station
MathSciNet bibliographic data
MR2775122 86A10 (35B65 35Q35 76B03 86A05)
Fefferman, Charles; Rodrigo, José L. Analytic sharp fronts for the surface quasi-geostrophic equation. Comm. Math. Phys. 303 (2011), no. 1, 261–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement